# SDR HEEA076968

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,563 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Part serial: 3531
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS INTERMITTENTLY LOSE PART OF NUMBERS. REPLACED WITH SERVICEABLE PART.
